Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 241, NWS St. Louis, MO

May 26, 20244 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 26, 2024, 3:17 PM CDT for 4 counties in Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2024, 3:17 PM CDT (20:17 UTC)
Expired
May 26, 2024, 4:00 PM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO

The radar

The St Louis radar (KLSX), 130 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 505 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
505 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
742 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.9

Open this sounding in Storm Lab

The text

As transmitted.

588 
WUUS53 KLSX 262017
SVRLSX
MOC019-027-051-135-262100-
/O.NEW.KLSX.SV.W.0241.240526T2017Z-240526T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
317 PM CDT Sun May 26 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Central Cole County in central Missouri...
  South central Boone County in central Missouri...
  Southwestern Callaway County in central Missouri...
  Southeastern Moniteau County in central Missouri...

* Until 400 PM CDT.

* At 317 PM CDT, a severe thunderstorm was located over McGirk,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jefferson City, Holts Summit, St. Martins, New Bloomfield, Lake
  Mykee Town, Centertown, McGirk, Lake Mykee, Marion, Lohman,
  Hartsburg, Wainwright, Elston, Osage City, and Kliever.

This also includes Clarks Hill/Norton Historic Site and Jefferson
Landing Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 9252 3874 9199 3859 9198 3857 9201
      3856 9201 3855 9203 3852 9203 3853 9249
TIME...MOT...LOC 2017Z 267DEG 34KT 3862 9245 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
3 follow-up statements
323 
WWUS53 KLSX 262023
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
323 PM CDT Sun May 26 2024

MOC135-262033-
/O.CAN.KLSX.SV.W.0241.000000T0000Z-240526T2100Z/
Moniteau MO-
323 PM CDT Sun May 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONITEAU COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3874 9199 3859 9198 3857 9201 3856 9201
      3855 9203 3852 9203 3853 9246 3871 9240
TIME...MOT...LOC 2023Z 266DEG 37KT 3863 9234 

$$

MOC019-027-051-262100-
/O.CON.KLSX.SV.W.0241.000000T0000Z-240526T2100Z/
Cole MO-Boone MO-Callaway MO-
323 PM CDT Sun May 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL COLE...SOUTH CENTRAL BOONE AND SOUTHWESTERN CALLAWAY
COUNTIES...

At 323 PM CDT, a severe thunderstorm was located over St. Martins,
moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Jefferson City, Holts Summit, St. Martins, New Bloomfield, Lake Mykee
Town, Centertown, Lake Mykee, Marion, Lohman, Hartsburg, Wainwright,
Elston, and Osage City.

This also includes Clarks Hill/Norton Historic Site and Jefferson
Landing Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3874 9199 3859 9198 3857 9201 3856 9201
      3855 9203 3852 9203 3853 9246 3871 9240
TIME...MOT...LOC 2023Z 266DEG 37KT 3863 9234 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
681 
WWUS53 KLSX 262035
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
335 PM CDT Sun May 26 2024

MOC019-262045-
/O.CAN.KLSX.SV.W.0241.000000T0000Z-240526T2100Z/
Boone MO-
335 PM CDT Sun May 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOONE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3862 9222 3869 9222 3870 9223 3871 9221
      3872 9222 3872 9221 3873 9218 3874 9199
      3859 9198 3855 9203 3852 9203 3853 9223
TIME...MOT...LOC 2035Z 267DEG 34KT 3864 9219 

$$

MOC027-051-262100-
/O.CON.KLSX.SV.W.0241.000000T0000Z-240526T2100Z/
Cole MO-Callaway MO-
335 PM CDT Sun May 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EAST CENTRAL COLE AND SOUTHWESTERN CALLAWAY COUNTIES...

At 335 PM CDT, a severe thunderstorm was located near Holts Summit,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Jefferson City, Holts Summit, New Bloomfield, Lake Mykee Town, Lake
Mykee, Wainwright, and Osage City.

This also includes Clarks Hill/Norton Historic Site and Jefferson
Landing Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3862 9222 3869 9222 3870 9223 3871 9221
      3872 9222 3872 9221 3873 9218 3874 9199
      3859 9198 3855 9203 3852 9203 3853 9223
TIME...MOT...LOC 2035Z 267DEG 34KT 3864 9219 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
322 
WWUS53 KLSX 262053
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
353 PM CDT Sun May 26 2024

MOC027-051-262103-
/O.EXP.KLSX.SV.W.0241.000000T0000Z-240526T2100Z/
Cole MO-Callaway MO-
353 PM CDT Sun May 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLE AND
SOUTHWESTERN CALLAWAY COUNTIES WILL EXPIRE AT 400 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3862 9222 3869 9222 3870 9223 3871 9221
      3872 9222 3872 9221 3873 9218 3874 9199
      3859 9198 3855 9203 3852 9203 3853 9223
TIME...MOT...LOC 2053Z 267DEG 34KT 3865 9199 

$$

Glass

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:38 PM CDT, 2 hours 39 minutes earlier. Its key messages:

  • -The evolution of today's severe thunderstorms remains uncertain, but in both scenarios the best chance for significant severe thunderstorms remains across southeast Missouri and southern Illinois. With the strongest storms 80 mph winds, large hail, and a few strong tornadoes will be possible. Elsewhere severe thunderstorms will be less intense, though 60 mph winds, quarter sized hail, and a weak tornado are still possible. -Locally heavy rainfall, up to 2-5 inches, is possible with both rounds of thunderstorms on Sunday.
Area forecast discussion, May 26, 12:38 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1238 PM CDT Sun May 26 2024

.KEY MESSAGES...

-The evolution of today's severe thunderstorms remains uncertain,
 but in both scenarios the best chance for significant severe
 thunderstorms remains across southeast Missouri and southern
 Illinois. With the strongest storms 80 mph winds, large hail, and
 a few strong tornadoes will be possible. Elsewhere severe
 thunderstorms will be less intense, though 60 mph winds, quarter
 sized hail, and a weak tornado are still possible.

-Locally heavy rainfall, up to 2-5 inches, is possible with both
 rounds of thunderstorms on Sunday.

&&

.SHORT TERM...  (Through Late Monday Afternoon)
Issued at 312 AM CDT Sun May 26 2024

A strong dynamic environment is establishing across the mid-
Mississippi Valley this morning. An upper-level jet is nosing
eastward into the region while in the mid-levels a trough is
swinging through the central Plains, approaching the mid-Mississippi
Valley. The low level jet is edging into western Missouri. The
result is convection that has spawned across eastern Kansas and
western Missouri, tracking eastward over the early morning hours in
an unstable environment with 1500-3000 J/kg of MUCAPE.

Convection is currently a mix of discrete supercells across
southwest MO and northern AR and linear convection across eastern
KS. The evolution of this convection has been messy and further
complicates today's forecast. A few scenarios are still possible:

1. If the linear convection over KS is able to organize into an MCS,
it will push into the forecast area this morning, using up much of
our instability and throwing the potential for afternoon convection
into doubt. If an MCS forms, it will push eastward across Missouri
and into Illinois by mid-morning. Within the MCS multicell clusters
and bowing line segments will be capable of strong damaging winds up
to 70 mph. QLCS tornadoes are also a concern, particularly where
segments are oriented with a strong north-south component. The MCS
would effectively stabilize the environment through which is moves,
as well as lay out an outflow boundary to it's south.
Destabilization during the day will be stunted, despite the likely
partly sunny sky in this wake of this convection. In this scenario,
the best chance for afternoon/evening convection would be along and
south of the outflow boundary, with the potential for this to occur
south of our forecast area. The northern extent remains uncertain as
the outflow hasn't developed yet, but the current location and
movement of convection suggests that the outflow will remain south
of the I-70 corridor. Storms in this environment will have access to
robust instability and strong deep layer shear. All hazards will be
possible with these severe thunderstorms, with the potential for
large hail, 80 mph winds, and a few strong tornadoes. North of the
outflow boundary thunderstorms are still possible, but how much
destabilization occurs will impact the strength and coverage of
severe thunderstorms north of the outflow boundary.

2. If this convection diminishes as it moves into more
stable air in western Missouri, and our forecast area remains
largely unaffected by significant convection, then our chances
for significant severe weather during the afternoon and evening
would increase. In this scenario the 1500-2000 J/kg of MUCAPE
currently across our forecast area would remain largely untapped
as we moved into the day and instability would continue to
increase with southerly flow and some sunshine. As the broad, mid
to upper level ascent pushed over the forecast area this
afternoon, convection would fire off of lingering outflow
boundaries from this morning's convection. In this scenario, the
entire forecast area would be ripe for severe thunderstorms. North
of I-70 the intensity of severe thunderstorms would be weaker,
and 60 mph winds, quarter sized hail, and a tornado would be
possible. Across far southeast Missouri and southern Illinois
where shear is more robust, all hazards will be possible with
these severe thunderstorms, with the potential for large hail, 80
mph winds, and a few strong tornadoes.

In either scenario, heavy rain and flash flooding is a concern
with storms today. This is particularly true with training storms,
which are possible with west-east shear parallel to the expected
outflow boundary. The HREF probability matched mean continue to
show the potential for rainfall on the order of 2" over 3 hrs.
Areas that have already seen modest rainfall in the past two days
will be at higher risk for flash flooding today.

MRM
&&

.LONG TERM...  (Monday Night through Saturday)
Issued at 312 AM CDT Sun May 26 2024

The focus of this forecast was on today's severe weather potential.
Little has changed in the long term forecast. Dry weather with near
normal temperatures will persist through most of the work week under
northwesterly mid-level flow. A mid-level ridge will shift east over
the forecast area into the weekend, bringing southwesterly flow back
to the area and increasing the chance for above normal temperatures
and rain.

MRM
&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1234 PM CDT Sun May 26 2024

Morning activity now well east of TAF sites. Still expect another
round of showers and storms will develop, mainly along and south
of I-70. So kept KUIN dry and VFR. Otherwise, for TAF sites along
I-70 have vicinity thunderstorm mention. For KCOU and KJEF it
will be between 18z Sunday and 01z Monday, then for St. Louis
metro area TAFs between 21z Sunday and 03z Monday, tapering off
once cold front moves through region.

As for the winds, gusty south to southwest winds will veer to the
northwest behind the cold front and diminish.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late tonight for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
     MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
     Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

IL...Flood Watch through late tonight for Bond IL-Calhoun IL-Clinton
     IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
     Marion IL-Monroe IL-Montgomery IL-Pike IL-Randolph IL-Saint
     Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, May 26, 3:23 AM CDT, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
323 AM CDT Sun May 26 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-270830-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
323 AM CDT Sun May 26 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms are expected today and tonight, several of which may be
severe. Damaging wind, large hail, tornadoes, and flash flooding are
the primary hazards.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms Thursday afternoon through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MRM

In the hours before

Local storm report, May 26, 10:16 AM CDT, 5 hours 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
1016 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 AM     Tstm Wnd Dmg     Black                   37.53N 90.93W
05/26/2024                   Reynolds           MO   Law Enforcement

            Trees down over hwy 49 near Black MO with
            report of car wreck due to downed tree. Time
            estimate from radar.

&&

MMG
Local storm report, May 26, 10:22 AM CDT, 4 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1022 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     Tstm Wnd Dmg     2 S Centerville         37.41N 90.96W
05/26/2024                   Reynolds           MO   Law Enforcement

            multiple trees down across hwy 21. location
            and time estimate from radar.

&&

MMG
Local storm report, May 26, 10:26 AM CDT, 4 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1026 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 AM     Tstm Wnd Dmg     Glover                  37.49N 90.69W
05/26/2024                   Iron               MO   Law Enforcement

            Reports of trees down in southern Iron CO
            near Reynolds CO. Location and time
            approximate from radar.

&&

MMG

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:31 AM CDTSevere Thunderstorm WarningLSXMoniteau29 min
May 26, 12:57 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau33 min
May 26, 5:37 AM CDTSevere Thunderstorm WarningLSXReynolds38 min
May 26, 5:59 AM CDTSevere Thunderstorm WarningLSXIron46 min
May 26, 6:15 AM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois45 min
May 26, 6:40 AM CDTAreal Flood AdvisoryLSXBoone, Callaway3 hr
May 26, 11:50 AM CDTRiver Flood WarningLSXPerry, Sainte Genevieve4 days
May 26, 3:30 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren45 min
May 26, 3:45 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage45 min
May 26, 3:46 PM CDTRiver Flood WarningLSXReynolds65 hr
May 26, 4:06 PM CDTSevere Thunderstorm WarningLSXCole, Osage39 min
May 26, 4:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Gasconade, Warren51 min
May 26, 4:14 PM CDTAreal Flood AdvisoryLSXCole, Osage3 hr
May 26, 4:37 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis38 min
May 26, 4:39 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage51 min
May 26, 4:47 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren43 min
May 26, 4:58 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren35 min
May 26, 5:01 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis3 hr
May 26, 5:05 PM CDTAreal Flood AdvisoryLSXFranklin, Gasconade, Montgomery, Saint Charles, Warren3 hr
May 26, 5:09 PM CDTTornado WarningLSXFranklin, Jefferson, Saint Louis51 min
May 26, 5:11 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Charles, Saint Louis, City of Saint Louis38 min
May 26, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Charles, Saint Louis35 min
May 26, 5:43 PM CDTTornado WarningLSXSaint Louis, City of Saint Louis47 min
May 26, 5:48 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis15 min
May 26, 5:49 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington41 min
May 26, 6:06 PM CDTSevere Thunderstorm WarningLSXCrawford39 min
May 26, 6:09 PM CDTTornado WarningLSXReynolds51 min
May 26, 6:14 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois46 min
May 26, 6:16 PM CDTSevere Thunderstorm WarningLSXIron, Washington44 min
May 26, 6:26 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve49 min
May 26, 6:30 PM CDTAreal Flood AdvisoryLSXCity of Saint Louis3 hr
May 26, 6:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXIron, Sainte Genevieve, Saint Francois, Washington46 min
May 26, 6:46 PM CDTTornado WarningLSXReynolds27 min
May 26, 6:51 PM CDTTornado WarningLSXIron, Madison, Reynolds39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.